Title of article :
Semiparametric estimation of a panel data proportional hazards model with fixed effects
Author/Authors :
Horowitz، نويسنده , , Joel L. and Lee، نويسنده , , Sokbae Lee، نويسنده ,
Issue Information :
دوفصلنامه با شماره پیاپی سال 2004
Pages :
44
From page :
155
To page :
198
Abstract :
This paper considers a panel duration model that has a proportional hazards specification with fixed effects. The paper shows how to estimate the baseline and integrated baseline hazard functions without assuming that they belong to known, finite-dimensional families of functions. Existing estimators assume that the baseline hazard function belongs to a known parametric family. Therefore, the estimators presented here are more general than existing ones. This paper also presents a method for estimating the parametric part of the proportional hazards model with dependent right censoring, under which the partial likelihood estimator is inconsistent. The paper presents some Monte Carlo evidence on the small sample performance of the new estimators.
Keywords :
duration analysis , Panel data , Semiparametric estimation
Journal title :
Journal of Econometrics
Serial Year :
2004
Journal title :
Journal of Econometrics
Record number :
1558509
Link To Document :
بازگشت